Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 267393, 12 pages
http://dx.doi.org/10.1155/2013/267393
Research Article

A Crossing Lemma for Annular Regions and Invariant Sets with an Application to Planar Dynamical Systems

Dipartimento di Matematica e Informatica, Università di Udine, Via delle Scienze 206, 33100 Udine, Italy

Received 31 January 2013; Accepted 17 June 2013

Academic Editor: Alfredo Peris

Copyright © 2013 Anna Pascoletti and Fabio Zanolin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anna Pascoletti and Fabio Zanolin, “A Crossing Lemma for Annular Regions and Invariant Sets with an Application to Planar Dynamical Systems,” Journal of Mathematics, vol. 2013, Article ID 267393, 12 pages, 2013. https://doi.org/10.1155/2013/267393.